MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; GENERAL SURGERY TRAY

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; GENERAL SURGERY TRAY
Model Number SBA12LPMFM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
While opening supplies for a surgical case the team noted that two different basic packs that where opened had bent suction tips.Device was used despite the bend.Reached patient.No harm.For both basic packs: cardinal health, ref # sba12lpmfm, lot# 401900, exp date: 9/1/27.

Brand Name
CARDINAL HEALTH
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key22166195
Report Number22166195
Device Sequence Number7788880
Product Code LRO
UDI-Device Identifier10197106786055
UDI-Public(01)10197106786055
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2025
Report Date (Section F) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSBA12LPMFM
Device Catalogue NumberSBA12LPMFM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/09/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/02/2025